Vol. 1, No. 1, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Multiplicities of Galois representations of weight one

Gabor Wiese

Appendix: Niko Naumann

Vol. 1 (2007), No. 1, 67–85
Abstract

We consider mod p modular Galois representations which are unramified at p such that the Frobenius element at p acts through a scalar matrix. The principal result states that the multiplicity of any such representation is bigger than 1.

Keywords
Galois representations, multiplicities, modular forms, Hecke algebras
Mathematical Subject Classification 2000
Primary: 11F80
Secondary: 11F33, 11F25
Milestones
Received: 29 January 2007
Revised: 15 June 2007
Accepted: 7 July 2007
Published: 1 February 2007
Authors
Gabor Wiese
Universität Duisburg-Essen
Institut für Experimentelle Mathematik
Ellernstraße 29
D-45326 Essen
Germany
http://maths.pratum.net
Niko Naumann
NWF I - Mathematik
Universität Regensburg
D-93040 Regensburg
Germany
http://homepages.uni-regensburg.de/~nan25776/